# SDR SWAA2024021547240

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD CARGO SEC 3 FLOOR TO SIDEWALL SUPPORT CORRODED AROUND NUTPLATE HOLES BS 500C TO 500I ; WL 150; RBL 20.<[01] REMOVED CORROSION AT R/H FLOOR TO SIDE WALL SUPPORT; AREA FOUND OUT IF LIMITS IAW SRM 53-00-53-1A-2. FLOOR TO SIDE WALL SUPPORT GOING TO REPLACE ON TASK CARD TTG8Q00R9KAF;[02] VERIFIED STEPS 1;2; COMPLETE; MEASUREMENT TABLE AND ACCOMPLISHED ON NRC TTG8Q00R9KAF; THIS CARD COMPLETE.
